# SDR REXA201100184

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,317 hours, 16,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Part time: 19,317 hours, 16,659 cycles
- Component: Pax Door, Cndair
- Component part number: 601R317001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION TO GUSSET CLIPS INSIDE PASSENGER DOOR AT HINGE AREA DURING PERFORMANCE OF AD2010-23-14.  REMOVED AND REPLACED GUSSET CLIPS IAW SRM 51-42-06.
